Bredikhin, D.A.. "Varieties of groupoids associated with involuted restrictive bisemigroups of binary relations.." Semigroup forum 44.1 (1992): 87-92. <http://eudml.org/doc/135130>.
@article{Bredikhin1992, author = {Bredikhin, D.A.}, journal = {Semigroup forum}, keywords = {bases of identities; binary relations; variety}, number = {1}, pages = {87-92}, title = {Varieties of groupoids associated with involuted restrictive bisemigroups of binary relations.}, url = {http://eudml.org/doc/135130}, volume = {44}, year = {1992}, }
TY - JOUR AU - Bredikhin, D.A. TI - Varieties of groupoids associated with involuted restrictive bisemigroups of binary relations. JO - Semigroup forum PY - 1992 VL - 44 IS - 1 SP - 87 EP - 92 KW - bases of identities; binary relations; variety UR - http://eudml.org/doc/135130 ER -